# SDR VQI2011F00027

- Difficulty date: December 5, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 16,752 hours, 5,115 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: D5211076420000
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, A LOG ENTRY WAS MADE NOTING THAT THE L2 DOOR INDICATED DISARMED ON THE LOWER ECAM PAGE DURING CRUISE FLIGHT.  THIS WAS AREPEAT ITEM BEING MONITORED AND COULD NOT BE DEFERRED DUE TO MEL DAYLIGHT ONLY FLYING RESTRICTIONS.  THE ACFT WAS TAKEN OUT OF SERVICE AT 1720 PST/0020Z ON 12/2/2011.  UPON OPEN UP AND INSPECTIO OF THE GUIDE TUBE ASSY, IT WAS NOTED THAT THE GIRT BAR APPEARED TO BE EXCESSIVELY TIGHT DURING ARMING, PULLING THE DOOR INWARD ALLOWING THE ARMING HANDLE TO HAVE A SMALL AMOUNT OF EXTRA MOVEMENT AWAY FROM THE PROX TARGET SENSOR.  MX ALSO NOTED THAT THE AFT GUIDE PIN (ITEM300, IPC 52-11-22-04) WAS BENT, CAUSING THE ENGAGEMENT INTO THE GIRT BAR TO BE MISALIGNED, THUS CAUSING THE TIGHTNESS EXPERIENCED DURING GIRT ENGAGEMENT.  THE DEFECTIVE ITEM WAS REPLACED ALONG WITH THE 3 BEARING ASSY`S ON THE GUIDE TUBE ON LOG PAGE 543332, ITEM 2.  THE ITEM WAS OPERATIONALLY CHECKED AND CLEARED IN THE LOG GOOK.  THE ACFT WAS RETURNED TO SERVICE ON 12/3/2011 AND HAS FLOWN FOR 2 DAYS WITH NO FURTHER L2 DOOR INDICATION ISSUES.
